# SDR AALA201901289015

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 55,293 hours, 22,584 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: UNI7364
- Part serial: 7350
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IN THE LEFT TANK INCREASED FROM 8.65 TP 8.79 AND STOPPED WHILE ENGINES WERE FEEDING FROM THE CENTER TANK. WITH LEFT TANK AT MAX CAPACITY OUR FUEL QUANTITY DECREASED FASTER THAN BURN RATE INDICATING . WERE VENTING FUEL. ONCE THE CENTER TANK WAS EMPTY VENTING STOPPED.  REMOVED AND REPLACED FUEL QUANTITY PROCESSOR UNIT IAW AMM  28-41-81. ACCOMPLISHED ALL TANKS FUEL SUMPPED. ACCOMPLISHED FUEL QUANTITY INDICATING SYSTEM TEST, NO FAULT NOTED IAW AQMM 28-41-00. NO WATER NOTED IN THE TANKS OK FOR SERVICE.
